# SDR UALA2011081604350

- Difficulty date: August 16, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 31,881 hours, 14,073 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAINTENANCE MESSAGE ON CIDS PANEL EPSU INT LOAD EMER L AFTER EMERGENCY LIGHTING TEST AT PTP PANEL.  RELAMPED EMERGENCY LIGHT AT SEAT 26 ABC, CIDS TEST PASSED OKAY PER MM.
